Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Power series methods of summability: positivity and gap perfectness

Authors: A. Jakimovski, W. Meyer-König and K. Zeller
Journal: Trans. Amer. Math. Soc. 266 (1981), 309-317
MSC: Primary 40H05; Secondary 40G10
MathSciNet review: 613798
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A class of power series methods of summability is defined. By means of a positivity argument (Bohman-Korovkin) it is shown that each method of the class is gap perfect. This fact facilitates the proof of Tauberian gap theorems. Several examples are given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 40H05, 40G10

Retrieve articles in all journals with MSC: 40H05, 40G10

Additional Information

Keywords: Power series methods of summability, positivity, gap perfectness, Tauberian gap theorems, generalized Abel methods of summability, logarithmic method of summability
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society